Exchange processes with price adjustment

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

61 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)211-226
Journal / PublicationJournal of Mathematical Economics
Volume3
Issue number3
Publication statusPublished - Dec 1976
Externally publishedYes

Citation Format(s)

Exchange processes with price adjustment. / Smale, Stephen.

In: Journal of Mathematical Economics, Vol. 3, No. 3, 12.1976, p. 211-226.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review